# SDR DLL13953220

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1126
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Holes Worn
- Location: Rt Outbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B AILERON, O/B DAMPNER FITTING, HOLES FOR BUSHINGS ARE WORN.  FOUND AT D-LETTER CHECK, REPAIRED PER SRM 57-55-00 FIG 808.
